# SDR 2002UALA00321

- Difficulty date: March 3, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 7,851 hours, 2,600 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND EXTERNAL FUSELAGE BLIND FASTENER HOLE AT STATION 1270 STRINGER 38L HAS CRACK INDICATION AT 6:00 POSITION VERIFIED WITH NONDESTRUCTIVE TESTING.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED SKIN DOUBLER.
